# SDR SWAA2022021413877

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CENTER SCUFF PLATE IS DENTED AND CRACKED IN MULTIPLE AREAS / REMOVED AND REPLACED FWD CARGO BAY; DENTED AND CRACKED CENTER SCUFF PLATE PER AMM 53-11-02-020-801; AMM 53-11-02-408-801.
